MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL
Catalog Number 01.32.148MB
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 march 2019: lot 184743: (b)(4) items manufactured and released on 05-nov-2018.Expiration date: 2023-10-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager: immediate postoperative acetabular fracture after total hip replacement in a 78 year old woman.Intraoperative bone weakening due to normal acetabular preparation in association with poor bone quality are conditions that may favour the occurrence of early fractures.In this case, there is no reason to suspect a malfunctioning device.
 
Event or Problem Description
Acetabulum bone fracture discovered with post-operative x-rays (osteoporotic patient) the same day of the primary.Conservative treatment with partial weight bearing has been done and is doing well.No revision surgery is planned at this time.

Brand Name
CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8460364
Report Number3005180920-2019-00206
Device Sequence Number19564801
Product Code LPH
UDI-Device Identifier07630030860959
UDI-Public07630030860959
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/22/2023
Device Catalogue Number01.32.148MB
Device Lot Number184743
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2019
Initial Report FDA Received Date03/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient Weight80